See Alike in...

Alike App

Browser

Jorj

870d

is it worth starting adhd medication?

Top reply
    • BergamotBoi

      870d

      yes, yes, 100 times yes!!! it has changed my life for the better, i can get up and actually do things if i want to and my brain has never been so quiet.

    • ___

      867d

      Yes it is definitely worth it!!! When I first took an ADHD med and it started working, I felt like I could actually control my life and I was capable of doing anything I wanted to. Before I had been having such a hard time in school and it felt impossible sometimes, so meds really changed my life.

    • Yami

      868d

      I would say definitely yes, but don’t expect it to be a magic pill. I also put too much expectation on it to “fix” me and that’s just not the case. I can take an Adderall and still lay in bed doing nothing all day, but that’s my depression getting in the way. I incorporated ways to try to manage my depression and anxiety and now the adderall is working much better (some days). So it can work but other things have to be addressed too. I would say it’s definitely worth it to give it a try though.

    • angel715

      868d

      For me I think my expectations were too high.. I got put on meds and nothing has changed for me

    • kaylaaestrella

      869d

      1000% yes it turned my entire life around

    • Av

      869d

      Absolutely, I'm on one and it helps me sm. Although you've gotta be careful. It took me a very long time to get to a good place with it. B4 my current medication i was taking concerta, and because i was in 3rd grade i wasnt aware of how severe side effects could be, and it caused depression. You've got to moniter your mental health when starting any adhd pill and make sure the side affects arent too severe. Now I'm on vyvanse which causes loss of appetite and nausea (which ive found to be a very common side affect for people who take it) and for years i would be sick at school. I've, thank god, after years of fiddling with my routine found that taking it b4 bed and consistently has really helped with those side affects. I've also discussed with others experiencing a "brain fog" when taking meds, and the only solution ive found is a good sleep schedule and (yet again) taking it consistently. TLDR: take it consistently and moniter how its affecting your physical and mental health.

    • LiberateYourMind

      870d

      100%. Yes. Yes. Yes. Words cannot describe how worth it meds are.

    • Jules81

      870d

      Yes, for me absolutely

    • BergamotBoi

      870d

      yes, yes, 100 times yes!!! it has changed my life for the better, i can get up and actually do things if i want to and my brain has never been so quiet.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion